# SDR USAA920081253

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 9,886 hours, 3,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC - 02 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT FR 24 - 28, BL Y765 TO Y-765.  REPLACED FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT IAW AIRBUS A319 SRM 53-02-00.  (S)
